%% -*-BibTeX-*-


@Article{MR2303239,
  author       = "Michael Joswig and Nikolaus Witte",
  title        = "Products of foldable triangulations",
  journal      = "Adv. Math.",
  volume       = "210",
  number       = "2",
  pages        = "769--796",
  year         = "2007",
  CODEN        = "ADMTA4",
  ISSN         = "0001-8708",
  MRclass      = "52B20 (14M25)",
  MRnumber     = "2303239 (2008c:52017)",
  URL          = "http://dx.doi.org/10.1016/j.aim.2006.07.016",
  doi          = "10.1016/j.aim.2006.07.016",
  fjournal     = "Advances in Mathematics",
  mrreviewer   = "Jeremy L. Martin",
}